# SDR UALA2013062704486

- Difficulty date: June 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 49,844 hours, 12,543 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Power Supply
- Condition: Out Of Adjust
- Location: Fuel Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CENTER PUMP LOW PRESSURE LIGHTS NOT COMING ON WITH PUMPS "ON" AND FUEL IN CENTER TANK.  FOUND FUEL PANEL MAGNET POWER SUPPLY TO BE A OUT OF ADJUSTMENT. ADJUSTED SENSOR, OPS CHECKED OK.
